Skip to Content

Can taking synthroid 150mcg tab taken for 3 years cause growth in throat and other parts of body?

Responses (1)

smileyhappy 27 Mar 2012

Hi Destiny,

What you are talking about is called a nodule on the thyroid. It is common in hypothyroid people. Most of the time it is benign but sometimes it is cancerous. Call your endocrinologist right away to get an ultrasound done. I had the same but unfortunetely mine was cancerous and I had it taken out. I found mine quickly so I was in the begginning of stages 1, so prompt attention is needed. By the way it is not caused by taking Synthroid.

Good luck and take care,

Keep me posted if you want.

Smileyhappy

destinyb5 28 Mar 2012

Hello Smileyhappy: Thanks for sharing, I'm going to Dr. tomorrow, hoping
everything will turn out ok.

Anonymous 28 Mar 2012

If I'm not too late, make sure your doctor runs a FULL PANEL on your thyroid not just a T-4. You can't get the correct readings with just a T-4, which most doctors run. If you are not happy about his testing methods, please see an endoctrinologist...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions